# SDR ASOA201703141405

- Difficulty date: March 14, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707112
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD RISER IS CORRODED IN MULTIPLE AREAS. BLENDED CORROSION ON FWD RISER AND FOUND TO BE OUT OF LIMITS IAW SRM 52-00-01-101-001-A01.  REMOVED AND REPLACED FWD RISER PER SRM 51-42-12-001-001-A01 AND DWG 601R31707.  THIS IS A MAJOR REPAIR.
